Diphenhydramine HCL 50 mg, 100 Capsules

Regular price $7.75 Sale


Purchase Options
Delivery Frequency
- +
Free Shipping & Returns
Free Delivery:
Free Shipping & Returns
Expedited Delivery:
  • An antihistamine used in the treatment of allergies
  • Compare to the active ingredient in Benadryl Allergy
  • Strong effective allergy relief
  • Best value allergy medication


Thoughtfully formulated with Diphenhydramine, SDA Laboratories' allergy relief capsules help relieve allergy symptoms such as watery eyes, runny nose, itching eyes/nose, sneezing, hives, and itching. It works by blocking histamine, a natural substance that your body produces during an allergic reaction.


Related Products

Thoughtfully formulated with Diphenhydramine, SDA Laboratories' allergy relief capsules help relieve allergy symptoms such as watery eyes, runny nose, itching eyes/nose, sneezing, hives, and itching. It works by blocking histamine, a natural substance that your body produces during an allergic reaction.

Diphenhydramine HCL 50 mg - Purpose - Antihistamine

BLACK IRON OXIDE, D & C RED #28, FD & C BLUE #1, FD & C RED #40, GELATIN, LACTOSE MONOHYDRATE, MAGNESIUM STEARATE, SILICON DIOXIDE, SODIUM LAURYL SULFATE

DO NOT USE with any other product containing diphenhydramine HCI, including one applied topically.

Thoughtfully formulated with Diphenhydramine, SDA Laboratories' allergy relief capsules help relieve allergy symptoms such as watery eyes, runny nose, itching eyes/nose, sneezing, hives, and itching. It works by blocking histamine, a natural substance that your body produces during an allergic reaction.

Diphenhydramine HCL 50 mg - Purpose - Antihistamine

BLACK IRON OXIDE, D & C RED #28, FD & C BLUE #1, FD & C RED #40, GELATIN, LACTOSE MONOHYDRATE, MAGNESIUM STEARATE, SILICON DIOXIDE, SODIUM LAURYL SULFATE

DO NOT USE with any other product containing diphenhydramine HCI, including one applied topically.

Reviews